# SDR SIMA201123413

- Difficulty date: August 19, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 31,778 hours, 26,461 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Part number: LA14534488002
- Condition: Defective
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3374 THE FLIGHT ATTENDANT REPORTED THAT SHE COULD NOT SHUT THE MAIN CABIN DOOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE UPPER AFT MAIN DOOR TEFLON GUIDE IAW EMB 145 AMM 53-21-06.  PERFORMED OPERATIONAL CHECK  IAW EMB 145 AMM 52-18-00.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
